MathSciNet Relay Station
MathSciNet bibliographic data
MR218875 46.10 (52.00)
Schäffer, Juan Jorge Inner diameter, perimeter, and girth of spheres. Math. Ann. 173 (1967), 59–79; addendum, ibid. 173 1967 79–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement